International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part B

On contra βwg-continuous functions in topological spaces


Author(s): Govindappa Navalagi and Kantappa M Bhavikatti

Abstract: The main aim of this paper is to define and study the notions of contra βwg-continuous, almost contra βwg-continuous functions and discussed the relationship with other contra continuous functions and obtained their characteristics. Further we introduce the concepts of contra βwg-irresolute, contra βwg-closed functions and obtain some of their properties.

Pages: 139-145 | Views: 380 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Govindappa Navalagi and Kantappa M Bhavikatti. On contra βwg-continuous functions in topological spaces. International Journal of Statistics and Applied Mathematics. 2018; 3(3): 139-145.
Call for book chapter
International Journal of Statistics and Applied Mathematics